MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH- AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

SIEMENS HEALTHCARE GMBH- AT SENSIS VIBE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 11007641
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the sensis vibe hemo system.During an interventional procedure, the user reported that the application crashed.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause could not be determined.Hardware was replaced on site which changed the initial situation, which made a subsequent root cause analysis impossible.Data was requested from the customer's network administration; however, the network administration team was unable to provide the requested data.After reconfiguring the customers network server, the issue did not reoccur.Therefore, it is most likely that there was a misconfiguration of the server causing the issue.A possible general error, which would require corrective action of the installed base, could not be identified by the investigation.After investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
SENSIS VIBE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH- AT
siemensstrasse 1
forchheim, germany 91301
GM  91301
MDR Report Key11505882
Report Number3004977335-2021-71544
Device Sequence Number19547188
Product Code DQK
UDI-Device Identifier04056869010199
UDI-Public04056869010199
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11007641
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date03/17/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1